The Flu Has Finally Caught Me! Help What Meds Are OK?

Discussion in 'Support' started by Marie79, Feb 10, 2018.

    1. Marie79

      Marie79 Member

      Location:
      USA
      Tinnitus Since:
      2/1/16
      Cause of Tinnitus:
      Ear infection
      At least so far I don't have a lot of congestion but I have a fever aches and sore throat.

      What do you guys suggest is tinnitus friendly? Sad that gone are the days that I could just pop a couple advil's without thinking twice.

      I am double checking to see if it's strep so also antibiotic recommendations that are tinnitus friendly would be helpful just in case.
       
    2. .bill

      .bill Member

      Location:
      Hollywood Ireland
      Tinnitus Since:
      december2016
      Cause of Tinnitus:
      from ear infection
      Go and get a bottle of propolis it is safe for tinnitus. Found in health food shops. It works very well rebuilds the immune system naturally
       
    3. Tinker Bell

      Tinker Bell Member Hall of Fame

      Location:
      U.S.
      Tinnitus Since:
      02/2017
      Cause of Tinnitus:
      SSHL from virus
      Have you tested positive for Influenza A or B? There is a difference between just a cold and the flu, and even the symptoms of the flu strands vary. If it really is the flu, your doctor can prescribe Tamiflu. It is an antiviral and should be safe, especially since antivirals are sometimes prescribed at the onset of sudden hearing loss.
       
    4. Jake007

      Jake007 Member Benefactor

      Location:
      Nebraska
      Tinnitus Since:
      December 2016
      Cause of Tinnitus:
      hearing loss for long time, chainsaw, infections
      I just took Tylenol when I had the flu.
       
    5. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      This could be a common cold. The doctor can do a swab test to confirm the flu. If confirmed, they are likely to prescribe Tamiflu.
      I took Tamiflu about a year ago and didn't notice any impact on my T.
       
      • Agree Agree x 1
    6. MBH

      MBH Member

      Location:
      Upstate NY
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Overloaded stress
      Check out otc like Theraflu, rest, fluids, ice pack for head, soup and crackers. Feel better soon.
       
    7. BobK544

      BobK544 Member Benefactor

      Tinnitus Since:
      1991
      Cause of Tinnitus:
      suspect sulfur medication
      i was wondering the same thing about Tamiflu and i think its going to affect people differently, for example if your T was caused by medications to begin with, then i would be worried about using Tamiflu, but if caused by loud noise then it may not have an effect. But that's my overall worry about taking any medications as my T was caused by a sulfur antibiotic, so very leery of any medications.
      https://www.tinnitustalk.com/threads/tamiflu-and-tinnitus.14179/
       

Share This Page

Loading...